Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Oct 23, 2017, 11:13 AM EDT for 9 counties in Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 23, 2017, 11:13 AM EDT (15:13 UTC)
- Expired
- Oct 23, 2017, 11:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Butts County, GA, Forsyth County, GA, Gwinnett County, GA, Hall County, GA, Henry County, GA, Lumpkin County, GA, Rockdale County, GA, Spalding County, GA, White County, GA
The radar
The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 362 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted.
652
WWUS82 KFFC 231513
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1113 AM EDT MON OCT 23 2017
GAZ014>016-022-023-033>035-045>048-056>058-068-070-231545-
Butts GA-Dawson GA-Walton GA-Rockdale GA-Forsyth GA-Gwinnett GA-
White GA-Newton GA-Pike GA-Lumpkin GA-Henry GA-Hall GA-
North Fulton GA-Lamar GA-Barrow GA-DeKalb GA-Spalding GA-
1113 AM EDT MON OCT 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHEASTERN DAWSON...
NORTHWESTERN WALTON...ROCKDALE...FORSYTH...GWINNETT...SOUTHWESTERN
WHITE...WESTERN NEWTON...NORTHEASTERN PIKE...LUMPKIN...HENRY...
HALL...NORTH FULTON...NORTHERN LAMAR...NORTHWESTERN BARROW...
SOUTHEASTERN DEKALB AND EASTERN SPALDING COUNTIES UNTIL 1145 AM
EDT...
At 1113 AM EDT...a line of strong thunderstorms was along a line
extending from Auraria to near Milner...and moving east at 25 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gainesville, Lawrenceville, Griffin, McDonough, Conyers, Covington,
Cumming, Dahlonega, Jackson, Cleveland, Dawsonville, Duluth,
Stockbridge, Sugar Hill, Snellville, Suwanee, Buford, Lilburn,
Loganville and Norcross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3473 8368 3416 8377 3413 8382 3408 8379
3320 8393 3320 8404 3317 8404 3309 8432
3462 8409
TIME...MOT...LOC 1513Z 264DEG 22KT 3449 8402 3313 8427
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 23, 10:15 AM EDT, 58 minutes earlier.
Area forecast discussion, Oct 23, 10:15 AM EDT, 58 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1015 AM EDT Mon Oct 23 2017 .UPDATE... Cold front is currently along the GA/AL border this morning. The heaviest band of precipitation stretches from the northern Atlanta suburbs to just south of Columbus. There isn't much instability north of Interstate 20. A rumble of thunder or two is possible north if Interstate 20, but there is better potential for scattered thunderstorms south of I20 for the remainder of the morning into the afternoon hours. The main weather hazard should be locally heave rainfall. A few obs have been reporting between 1/4sm and 1sm visibilities within the showers ahead of the main line. Will make some tweaks to the back edge of the precip shield. Temps and dews look ok for now and will only make very minor changes. && .PREV DISCUSSION... /Issued 729 AM EDT Mon Oct 23 2017/ PREV DISCUSSION... /Issued 357 AM EDT Mon Oct 23 2017/ SHORT TERM /Today through Tuesday/... Cold front currently moving across AL and central TN bringing showers and isolated thunderstorms to the Southeastern U.S. The precipitation shield associated with the trough/front will continue to spread eastward with the actual front moving into far western GA right around daybreak. The cold front should move through most of the CWA by late morning/early afternoon. As the front exits the state...instability indices and shear values increase a bit and we may see some strong to near severe storms this afternoon for areas east of an ATL to MCN line. The biggest threat will be periods of heavy rain...gusty winds...and frequent lightning strikes. The current forecast models are showing this frontal system completely exiting the area by 00z Tues with a much drier and cooler airmass pushing into the area through Tuesday. Cooler temperatures and a drier airmass are expected behind the cold front Monday night. Lows tonight will be in the 40s and 50s with highs Tues mainly in the 60s to near 70. 01 LONG TERM /Tuesday Night through Sunday/... The long term portion begins with a very strong mid level trough moving through with a very much mid winter appearance. This will usher in the coldest air of this young fall season by far with mid to upper 30s for the northern tier on Wednesday morning and now only recovering to the upper 50s for Wednesday afternoon. There will be some wrap around clouds with the passage of the trough but at this time, moisture looks too shallow to result in any precipitation. High pressure remains in control for much of the week with continued cold conditions during the overnight as there could be some lower 30s for the NE mountains Wed night into Thu morning. Next wx system will be on tap for the weekend as another cold front moves into NW GA late on Friday. Does not appear at this time as if this one will be able to tap into the gulf so front will have to bring all its moisture with it. Looks limited at best for precip chances and will limit to low end chance in the grids for now. Looks like the ECMWF has come around to the GFS solution of a cleaner FROPA Sat into Sun. Still will hold onto some pops through the first half of the weekend for now but if trends continue, should be able to drop altogether with subsequent forecasts. Another shot of cold temps to follow the frontal passage with a return to lows in the 30s. Deese AVIATION... 12Z Update... IFR ceilings to start this TAF set with things improving rapidly as the frontal system moves through the area. Showers ahead of the main front are moving across the state right and we should see some thunderstorms later this morning. Best timing for TSRA in the ATL area will be generally between 14-16z and a bit later at AHN and MCN. Precip will come to an end around 18z in the ATL area with ceilings lifting and SCT out by 20z. Winds starting out of the SE and turning to the S and then the W and NW through the end of the TAF set. Wind speeds around 10kt and will see some gust near 20kt through the afternoon. Wind speeds diminish after 00z to 8kt or less. Will see some more gust Tuesday afternoon also. VSBYs will be in the MVFR to VFR range through the period. //ATL Confidence...12Z Update... Medium to high confidence on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 48 69 42 / 90 30 0 0 Atlanta 70 51 66 43 / 90 5 0 0 Blairsville 67 43 61 35 / 90 20 5 5 Cartersville 69 47 64 39 / 90 5 0 0 Columbus 74 51 70 46 / 90 5 0 0 Gainesville 69 49 65 42 / 90 20 0 0 Macon 75 49 72 42 / 90 20 0 0 Rome 69 46 64 39 / 90 5 0 0 Peachtree City 72 47 67 40 / 90 5 0 0 Vidalia 78 55 76 48 / 70 50 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 1 PM EDT this afternoon for the following zones: Fannin...Lumpkin...Towns...Union...White. &&
Hazardous weather outlook, Oct 23, 7:02 AM EDT, 4 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 702 AM EDT Mon Oct 23 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241115- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 702 AM EDT Mon Oct 23 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... ...Wind Advisory In Effect For The Higher Elevations Of Northeast Georgia... Thunderstorms are expected along and ahead of a cold front this morning with a few strong thunderstorms. An isolated severe thunderstorm remains possible as well. The primary hazard from any strong to severe thunderstorms will be occasional lightning and strong, possibly damaging wind gusts. Heavy rainfall can also be expected with primary threat over the higher elevations of NE Georgia. Strong winds at higher elevations of Northeast Georgia with 20 to 25 mph and gusts to 35 mph will lead to some trees and powerlines down through early afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Oct 23, 10:13 AM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
1013 AM EDT MON OCT 23 2017
GAZ013-014-021-022-032-033-043>045-053>056-067>069-231445-
Dawson GA-Fayette GA-Coweta GA-Forsyth GA-Meriwether GA-Pike GA-
South Fulton GA-North Fulton GA-Douglas GA-Cobb GA-Clayton GA-
Cherokee GA-Upson GA-DeKalb GA-Pickens GA-Spalding GA-
1013 AM EDT MON OCT 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON...FAYETTE...
EASTERN COWETA...NORTHWESTERN FORSYTH...MERIWETHER...WESTERN PIKE...
SOUTH FULTON...NORTH FULTON...NORTHEASTERN DOUGLAS...COBB...WESTERN
CLAYTON...CHEROKEE...NORTHWESTERN UPSON...WESTERN DEKALB...
SOUTHEASTERN PICKENS AND WESTERN SPALDING COUNTIES UNTIL 1045 AM
EDT...
At 1013 AM EDT...a line of strong thunderstorms was along a line
extending from near Ball Ground to near Warm Springs...and moving
northeast at 35 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Newnan, Canton, Decatur, Fayetteville, Jonesboro,
Greenville, Sandy Springs, Roswell, Alpharetta, Smyrna, Dunwoody,
Peachtree City, East Point, Milton, Woodstock, Union City, Forest
Park and Riverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3445 8416 3294 8446 3286 8474 3287 8480
3432 8452
TIME...MOT...LOC 1413Z 241DEG 31KT 3431 8444 3288 8473
WIND...40MPHSpecial weather statement, Oct 23, 10:15 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1015 AM EDT MON OCT 23 2017
GAZ079-080-090-091-102-103-231445-
Chattahoochee GA-Stewart GA-Taylor GA-Marion GA-Webster GA-Talbot GA-
1015 AM EDT MON OCT 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHATTAHOOCHEE...
NORTHEASTERN STEWART...NORTHWESTERN TAYLOR...WESTERN MARION...
NORTHWESTERN WEBSTER AND SOUTHEASTERN TALBOT COUNTIES UNTIL 1045 AM
EDT...
At 1015 AM EDT...a line of strong thunderstorms was along a line
extending from Talbotton to Louvale...and moving northeast at 30 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Talbotton, Cusseta, Junction City, Geneva, Brantley, Christopher,
Juniper, Baldwinville, Brooklyn, Renfroe, Oakland, Manta, Zellobee,
Po Biddy Crossroads, Box Springs, Marion Estates, Prattsburg, Big
Lazer Creek Wma and Louvale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3212 8488 3270 8459 3281 8440 3279 8439
3278 8438 3277 8436 3278 8436 3278 8435
3276 8434 3276 8430 3219 8461
TIME...MOT...LOC 1415Z 236DEG 25KT 3267 8456 3215 8484
WIND...40MPHSpecial weather statement, Oct 23, 10:40 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1040 AM EDT MON OCT 23 2017
GAZ069>071-079>081-091-092-231515-
Schley GA-Lamar GA-Monroe GA-Taylor GA-Marion GA-Upson GA-
Crawford GA-Talbot GA-
1040 AM EDT MON OCT 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...SOUTHERN
LAMAR...WESTERN MONROE...TAYLOR...MARION...UPSON...NORTHWESTERN
CRAWFORD AND EASTERN TALBOT COUNTIES UNTIL 1115 AM EDT...
At 1040 AM EDT...a line of strong thunderstorms was along a line
extending from Thomaston to near Zellobee...and moving northeast at
40 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Thomaston, Barnesville, Buena Vista, Butler, Yatesville, Junction
City, Culloden, Lincoln Park, The Rock, Sunset Village, Brantley,
Rupert, Logtown, Howard, Tazewell, Salem, Prattsburg, Hannahs Mill,
Collier and Big Lazer Creek Wma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3224 8461 3294 8437 3315 8394 3238 8427
TIME...MOT...LOC 1440Z 236DEG 33KT 3290 8431 3230 8458
WIND...40MPHSpecial weather statement, Oct 23, 10:42 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1042 AM EDT MON OCT 23 2017
GAZ014-015-021-022-033-034-044>046-054>057-068-231515-
Dawson GA-Fayette GA-Rockdale GA-Forsyth GA-Gwinnett GA-Pike GA-
Lumpkin GA-Henry GA-South Fulton GA-North Fulton GA-Clayton GA-
Cherokee GA-DeKalb GA-Spalding GA-
1042 AM EDT MON OCT 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...EASTERN
FAYETTE...SOUTHWESTERN ROCKDALE...FORSYTH...WESTERN GWINNETT...
NORTHWESTERN PIKE...SOUTHERN LUMPKIN...WESTERN HENRY...SOUTH
FULTON...NORTH FULTON...CLAYTON...EASTERN CHEROKEE...DEKALB AND
SPALDING COUNTIES UNTIL 1115 AM EDT...
At 1042 AM EDT...a line of strong thunderstorms was along a line
extending from Hollis Lathem Reservoir to near Hollonville...and
moving northeast at 30 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Griffin, Decatur, Fayetteville, Cumming, Dahlonega,
Jonesboro, Dawsonville, Sandy Springs, Roswell, Johns Creek,
Alpharetta, Dunwoody, Milton, Duluth, Stockbridge, Sugar Hill, Forest
Park, Suwanee and Riverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3453 8398 3321 8423 3309 8452 3438 8429
3438 8426 3441 8426
TIME...MOT...LOC 1442Z 240DEG 25KT 3436 8425 3313 8449
WIND...40MPHSpecial weather statement, Oct 23, 11:11 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1111 AM EDT MON OCT 23 2017
GAZ069>071-080-081-231545-
Lamar GA-Monroe GA-Taylor GA-Upson GA-Crawford GA-
1111 AM EDT MON OCT 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR...MONROE...
TAYLOR...SOUTHEASTERN UPSON AND WESTERN CRAWFORD COUNTIES UNTIL 1145
AM EDT...
At 1111 AM EDT...a line of strong thunderstorms was along a line
extending from near Collier to Rupert...and moving northeast at 40
mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Forsyth, Butler, Roberta, Reynolds, Yatesville, Culloden, Berner,
Russellville, Brent, Musella, Knoxville, Redbone, Salem, Collier,
Horns, Fickling Mill and Sandy Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3241 8434 3307 8408 3319 8384 3318 8382
3313 8382 3312 8380 3258 8402
TIME...MOT...LOC 1511Z 233DEG 36KT 3305 8405 3244 8430
WIND...40MPHSpecial weather statement, Oct 23, 11:13 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1113 AM EDT MON OCT 23 2017
GAZ014>016-022-023-033>035-045>048-056>058-068-070-231545-
Butts GA-Dawson GA-Walton GA-Rockdale GA-Forsyth GA-Gwinnett GA-
White GA-Newton GA-Pike GA-Lumpkin GA-Henry GA-Hall GA-
North Fulton GA-Lamar GA-Barrow GA-DeKalb GA-Spalding GA-
1113 AM EDT MON OCT 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHEASTERN DAWSON...
NORTHWESTERN WALTON...ROCKDALE...FORSYTH...GWINNETT...SOUTHWESTERN
WHITE...WESTERN NEWTON...NORTHEASTERN PIKE...LUMPKIN...HENRY...
HALL...NORTH FULTON...NORTHERN LAMAR...NORTHWESTERN BARROW...
SOUTHEASTERN DEKALB AND EASTERN SPALDING COUNTIES UNTIL 1145 AM
EDT...
At 1113 AM EDT...a line of strong thunderstorms was along a line
extending from Auraria to near Milner...and moving east at 25 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gainesville, Lawrenceville, Griffin, McDonough, Conyers, Covington,
Cumming, Dahlonega, Jackson, Cleveland, Dawsonville, Duluth,
Stockbridge, Sugar Hill, Snellville, Suwanee, Buford, Lilburn,
Loganville and Norcross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3473 8368 3416 8377 3413 8382 3408 8379
3320 8393 3320 8404 3317 8404 3309 8432
3462 8409
TIME...MOT...LOC 1513Z 264DEG 22KT 3449 8402 3313 8427
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 2:09 AM EDT | Special Weather Statement | FFC | Bleckley | 51 min |
| Oct 23, 3:40 AM EDT | Special Weather Statement | FFC | Sumter | 50 min |
| Oct 23, 3:49 AM EDT | Special Weather Statement | FFC | Crawford | 26 min |
| Oct 23, 4:10 AM EDT | Wind Advisory | FFC | Fannin, Lumpkin, Towns, Union, White | 9 hr |
| Oct 23, 4:14 AM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Oct 23, 4:24 AM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Oct 23, 4:58 AM EDT | Special Weather Statement | FFC | Dooly, Macon, Schley, Taylor | 32 min |
| Oct 23, 9:49 AM EDT | Special Weather Statement | FFC | Cobb, Coweta, Douglas, Harris, Meriwether | 26 min |
| Oct 23, 10:13 AM EDT | Special Weather Statement | FFC | Cherokee, Clayton, Cobb, Dawson, Fayette, Fulton and 1 more | 32 min |
| Oct 23, 10:15 AM EDT | Special Weather Statement | FFC | Marion, Talbot | 30 min |
| Oct 23, 10:40 AM EDT | Special Weather Statement | FFC | Marion, Taylor, Upson | 35 min |
| Oct 23, 10:42 AM EDT | Special Weather Statement | FFC | Clayton, Dawson, DeKalb, Forsyth, Spalding | 33 min |
| Oct 23, 11:11 AM EDT | Special Weather Statement | FFC | Crawford, Monroe, Taylor | 34 min |
| Oct 23, 11:16 AM EDT | Special Weather Statement | FFC | Union | 29 min |
| Oct 23, 11:40 AM EDT | Special Weather Statement | FFC | Crawford, Macon, Monroe | 35 min |
| Oct 23, 11:42 AM EDT | Special Weather Statement | FFC | Barrow, Butts, Hall, Newton, Walton | 33 min |
| Oct 23, 11:44 AM EDT | Special Weather Statement | FFC | Fannin, Lumpkin, Towns, Union, White | 31 min |
| Oct 23, 12:19 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Greene, Jackson, Jasper and 6 more | 26 min |
| Oct 23, 12:33 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 24 hr |
| Oct 23, 12:45 PM EDT | Special Weather Statement | FFC | Banks, Clarke, Greene, Jackson, Madison, Morgan and 3 more | 30 min |
| Oct 23, 1:08 PM EDT | River Flood Warning | FFC | Gwinnett | 24 hr |
| Oct 23, 1:15 PM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Madison, Oglethorpe, Taliaferro and 2 more | 45 min |
| Oct 23, 4:22 PM EDT | Special Weather Statement | FFC | Toombs | 23 min |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.